# SDR 2004UALA00489

- Difficulty date: May 24, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 5,647 hours, 2,265 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ESCAPE PATH LIGHT CHECK, ROWS 1, 2, 3, 6 AND 7 FAILED TO ILLUMINATE. FOUND SMALL PARTICLES IN TERMINAL BLOCK - CLEANED, INSTALLED NEW POWER SUPPLY AND OPERATIONS CHECK NORMAL.
